# SDR SWAA2018032920857

- Difficulty date: February 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34003
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND POTABLE WATER DRAIN CORRODED AT BS 953.  REPAIRED THE SKIN IAW ER AND EA.
